Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sudden fainting episode, passed urine and stools while unconscious. Blood test, MRI scan normal. Serious symptoms?

Hi there my father is 65years and he suddently got unconcious for two minutes and had lost urine and poo at the same time in just two minuteas.. is there anything serious.. all reports from doctor including urine test, blood test , blood pressure , mri scan , xrays are normal.. is there anythign we are missing?? please help
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  568
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Your father had sudden loss of consciousness of 2 minutes duration associated with sphincter incontinence( stool and urine incontinence) , I feel its a seizure ( fits) phenomenon than syncope ( sudden unconsciousness with postural tone) Mri brain can be normal in such cases. He requires EEG study and also echo and holter monitoring to confirm with the cause of unconsciousness. treatment depends on further evaluation
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor